PORT TOWNSEND, WA – New reports are coming in stating that a healthy 27-year-old woman currently identified only as Laura has had serious adverse reactions after getting her second shot of the Pfizer COVID-19 jab.

Tired of the ads? Go Ad-Free and Get EXCLUSIVE Content, Become a PREMIUM USER

Clark County Today reported that after being forced to get the COVID-19 shots in order to keep her job, she suffered from body aches and chest pain that eventually got so bad that she could not get out of bed.

When Laura called the local pharmacy where she had gotten the shots to report her reaction, she was told that what she was experiencing was “normal.” As he chest pain got worse, she called a COVID-19 hotline, which told her to wait 24 hours before seeking medical attention.

Luckily, Laura defied this order and drove herself to the hospital and was told that she was in “heart attack mode.”

“The [ER] doctor said he didn’t know how I was still alive,” Laura later said.

< Sign The Petition: Unmask Our Children! >

Doctors found that Laura had pericarditis resulting from vaccine damage, and she was quickly transferred to another hospital, where she suffered a second heart attack. Laura was eventually diagnosed with “acute myopericarditis with elevated troponin.” A cardiologist told her that her heart was functioning at 30% capacity, and that it looked like that of an 80-year-old.

Doctors have been warning from the beginning that mRNA shots are toxic pathogens and that the heart is especially vulnerable to them. UCLA pediatric rheumatologist Dr. Patrick Whelan sent a letter to the FDA letting them know about this issue.

Would You Take A Vaccine For Monkeypox?

By completing the poll, you agree to receive emails from Red Voice Media, occasional offers from our partners and that you've read and agree to our privacy policy and legal statement.

“It appears that the viral spike protein that is the target of the major SARS-CoV-2 vaccines is also one of the key agents causing the damage to distant organs that may include the brain, heart, lung, and kidney,” he wrote.

Troponin, which was elevated in Laura, is a group of proteins found in the heart that regulate the function of cardiac muscle fibers. When there is heart damage, they are found in the bloodstream, and elevated levels of them are indicative of heart attacks.

“They are released into the blood when the cells of the heart are injured and not getting enough oxygen and nutrients. The more severely damaged the muscles of the heart are, the more that is leaked into the blood,” according to DrAxe.com.

Of course, in their quest to force everyone to get these COVID-19 shots, the media is trying to bury stories like Laura’s. Please help us spread the word about what happened to her so that others could factor this into their decision on whether or not to get these jabs.

***Follow Us On TELEGRAM***

Red Voice Media would like to make a point of clarification on why we do not refer to any shot related to COVID-19 as a "vaccine." According to the CDC, the definition of a vaccine necessitates that said vaccine have a lasting effect of at least one year in preventing the contraction of the virus or disease it's intended to fight. Because all of the COVID-19 shots thus far available have barely offered six months of protection, and even then not absolute, Red Voice Media has made the decision hereafter to no longer refer to the Pfizer, Moderna, or Johnson & Johnson substances as vaccinations.